Alert archive / Oklahoma / Frost Advisories in 2007

Frost Advisory 5, NWS Tulsa, OK

November 5, 20075 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this frost advisory at Nov 5, 2007, 1:40 PM CST for 5 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 6, 2007, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2007, 1:40 PM CST (19:40 UTC)
In effect from
Nov 6, 2007, 12:00 AM CST
Expired
Nov 6, 2007, 9:00 AM CST
In force
9 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Craig County, OK, Delaware County, OK, Nowata County, OK, Ottawa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 86 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 051940
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
140 PM CST MON NOV 5 2007

ARZ001-002-010-011-OKZ054>058-063-060400-
/O.UPG.KTSA.FZ.A.0006.071106T0600Z-071106T1500Z/
/O.NEW.KTSA.FR.Y.0005.071106T0600Z-071106T1500Z/
/O.CON.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY
140 PM CST MON NOV 5 2007

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
TUESDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

COLDER AIR WILL FILTER IN BEHIND THE COLD FRONT THAT MOVED THROUGH
THE REGION TODAY...AND TEMPERATURES WILL CONTINUE TO FALL THROUGH THE
OVERNIGHT HOURS. BY MORNING...TEMPERATURES ARE EXPECTED TO FALL
INTO THE MID 30S WITH FROST POSSIBLE ACROSS THE ADVISORY AREA.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.


A FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY NIGHT DUE TO CALM WINDS
AND CLEAR SKIES ASSOCIATED WITH SURFACE HIGH PRESSURE OVER THE
REGION. SOME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS MAY EXPERIENCE A HARD FREEZE AS TEMPERATURES FALL INTO
THE 20S.

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

$$

ARZ019-020-029-OKZ049-053-059>062-064>076-060400-
/O.CON.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-
ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA...
CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
140 PM CST MON NOV 5 2007

...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY NIGHT DUE TO CALM WINDS
AND CLEAR SKIES ASSOCIATED WITH SURFACE HIGH PRESSURE OVER THE
REGION. SOME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS MAY EXPERIENCE A HARD FREEZE AS TEMPERATURES FALL INTO
THE 20S.

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

$$
3 follow-up statements
000 
WWUS74 KTSA 060344
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
944 PM CST MON NOV 5 2007

ARZ001-002-010-011-OKZ054>058-063-061145-
/O.CON.KTSA.FR.Y.0005.071106T0600Z-071106T1500Z/
/O.CON.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY
944 PM CST MON NOV 5 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

A FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

COLD AIR WILL POUR INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
OVERNIGHT FROM KANSAS AND MISSOURI. THERE WILL BE JUST ENOUGH WIND
TO KEEP TEMPERATURES FROM FALLING BELOW FREEZING OVERNIGHT...HOWEVER
FROST WILL BE POSSIBLE ACROSS THE ADVISORY AREA.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

ARZ019-020-029-OKZ049-053-059>062-064>076-061145-
/O.CON.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-
ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA...
CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
944 PM CST MON NOV 5 2007

...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE TUESDAY NIGHT
AND WEDNESDAY MORNING. 

THE FIRST MAJOR SURGE OF COLD AIR THIS FALL WILL LIKELY LEAD TO
A HARD FREEZE FOR MUCH OUR REGION...ESPECIALLY NORTHERN AREAS...
BY DAYLIGHT WEDNESDAY MORNING. 

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE.
SUB-FREEZING CONDITIONS WILL KILL PLANTS AND OTHER VEGETATION.

$$
000 
WWUS74 KTSA 060859
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
259 AM CST TUE NOV 6 2007

ARZ001-002-010-011-OKZ054>058-063-062200-
/O.UPG.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/
/O.NEW.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/
/O.CON.KTSA.FR.Y.0005.000000T0000Z-071106T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY
259 AM CST TUE NOV 6 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY. ADDITIONALLY...A FROST ADVISORY REMAINS IN EFFECT THROUGH
9 AM CST THIS MORNING

THE FOLLOWING COUNTIES ARE INCLUDED IN BOTH THE FROST ADVISORY AND
FREEZE WARNING...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...AND MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...AND DELAWARE.

TEMPERATURES CONTINUE TO COOL IN THE WAKE OF THE COLD FRONT...AND WILL
DROP INTO THE LOWER 30S THIS MORNING ACROSS PORTIONS OF NORTHEAST
OKLAHOMA AND FAR NORTHWEST ARKANSAS...WITH AREAS OF FROST
POSSIBLE.

A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE
LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED
READINGS IN THE LOWER 20S POSSIBLE.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$

ARZ019-020-029-OKZ049-053-059>062-064>076-062200-
/O.UPG.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/
/O.NEW.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-
ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA...
CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
259 AM CST TUE NOV 6 2007

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...AND SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND 
LE FLORE.

A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE
POSSIBLE ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND THE VALLEYS OF
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. TEMPERATURES AROUND
30 DEGREES WILL BE COMMON...WITH LOCALIZED READINGS IN THE MID 20S
POSSIBLE.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$
000 
WWUS74 KTSA 061507
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
907 AM CST TUE NOV 6 2007

ARZ001-002-010-011-OKZ054>058-063-062315-
/O.EXP.KTSA.FR.Y.0005.000000T0000Z-071106T1500Z/
/O.CON.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY
907 AM CST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST WEDNESDAY...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST WEDNESDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE
LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED
READINGS IN THE LOWER 20S POSSIBLE.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.


$$

ARZ019-020-029-OKZ049-053-059>062-064>076-062315-
/O.CON.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-
ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA...
CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
907 AM CST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST WEDNESDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

TEMPERATURES CONTINUE TO COOL IN THE WAKE OF THE COLD FRONT...AND WILL
DROP INTO THE LOWER 30S THIS MORNING ACROSS PORTIONS OF NORTHEAST
OKLAHOMA AND FAR NORTHWEST ARKANSAS...WITH AREAS OF FROST
POSSIBLE.

A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE
LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED
READINGS IN THE LOWER 20S POSSIBLE.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Nov 5, 10:41 AM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Nov 5, 10:41 AM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1041 AM CST MON NOV 5 2007

.UPDATE...
COLD FRONT CURRENTLY MOVING INTO NE OK...WITH A LARGE AREA
OF 6MB PRESSURE RISES NOTED OVER KS. COLD AIR ADVECTION IS
LAGGING A BIT BEHIND THE FRONT...ALTHOUGH EXPECT TO SEE
STEADY OR SLOWLY FALLING TEMPERATURES OVER NE OK AND NW
AR LATER THIS AFTERNOON.

NOT PLANNING ON A WIND ADVISORY AT THIS TIME...BUT COULD
SEE A FEW GUSTS APPROACING WIND ADVISORY CRITERA (40 MPH)
OVER OSAGE COUNTY.

&&

.PREV DISCUSSION... /ISSUED 333 AM CST MON NOV 5 2007/

DISCUSSION...
COLD FRONT CURRENTLY PASSING THROUGH SOUTHERN NEBRASKA WILL
IMPACT THE AREA LATER TODAY...HOWEVER EXPECT COLDER TEMPS TO LAG
INITIAL WIND SHIFT A BIT ALLOWING HIGHS WELL ABOVE NORMAL FOR MOST
LOCATIONS TODAY. GUSTY NORTHERLY WINDS WILL PERSIST INTO THE
EVENING...AND MAY REMAIN STRONG ENOUGH THROUGH TONIGHT TO PREVENT
SUB-FREEZING TEMPS TO OCCUR. THE CURRENT FREEZE WATCH FOR TONIGHT
WILL REMAIN GIVEN THE UNCERTAINTY. THE PRE FRONTAL AIRMASS WILL
BECOME POTENTIALLY UNSTABLE HOWEVER SUBSTANTIAL CAPPING WILL ALSO
BE PRESENT. THIS WILL CONFINE LOW PRECIP CHANCES TO THE EXTREME
SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA...WITH THE
EXPECTED INSTABILITY PARAMETERS SUPPORTING A MENTION OF THUNDER.

SURFACE HIGH SETTLES OVER THE AREA ON TUESDAY AND WILL CONTINUE TO
FORECAST HIGHS BELOW MAV GUIDANCE. THE DRY AIRMASS AND CLEAR SKIES
WILL SUPPORT A HIGHER CHANCE OF WIDESPREAD FREEZING TEMPERATURES
TUESDAY NIGHT AND A FREEZE WATCH HAS BEEN POSTED FOR THE ENTIRE
FORECAST AREA.

UPPER PATTERN BECOMES INCREASINGLY ZONAL BY LATE WEEK WITH
RESULTANT STRENGTHENING OF LEE TROUGH. THE CORRESPONDING INCREASE
IN SOUTHERLY FLOW WILL AID A WARMING TREND STARTING MID WEEK WITH
TEMPERATURES AT OR ABOVE NORMAL BY LATE WEEK. ADDITIONALLY...LOW
LEVEL MOISTURE WILL HAVE SUFFICIENT TIME TO INCREASE ACROSS THE
AREA AHEAD OF THE UPPER LOW WHICH TRANSLATES INTO THE PLAINS BY
THE WEEKEND. THE FAVORED SOLUTION IS THE 00Z ECMWF WHICH REMAINS
MORE PROGRESSIVE THAN THE GFS...WITH INCREASING PRECIP CHANCES
POSSIBLE OVER THE WEEKEND ONCE TIMING BECOMES MORE RELIABLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  39  58  32 /   0   0   0   0
FSM   77  40  59  32 /  10  10   0   0
MLC   77  40  59  32 /  10  10   0   0
BVO   65  34  55  25 /   0   0   0   0
FYV   72  33  53  25 /  10  10   0   0
BYV   74  33  51  26 /  10  10   0   0
MKO   74  37  57  30 /  10  10   0   0
MIO   67  34  54  29 /   0   0   0   0
F10   74  39  57  31 /  10  10   0   0
HHW   80  44  62  35 /  10  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM MIDNIGHT TUESDAY TO 9 AM TUESDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ063.

     FREEZE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WATCH FROM MIDNIGHT TUESDAY TO 9 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011.

     FREEZE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...03
LONG TERM....18
Hazardous weather outlook, Nov 5, 12:30 PM CST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1230 PM CST MON NOV 5 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1230 PM CST MON NOV 5 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

DISCUSSION...
A COLD FRONT ANALYZED FROM NORTHWEST ARKANSAS INTO SOUTH CENTRAL
OKLAHOMA EARLY THIS AFTERNOON WILL MOVE THROUGH ALL OF OKLAHOMA
BY LATE AFTERNOON. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT
ALONG THE BOUNDARY SHOULD REMAIN TO OUR EAST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN INCREASE IN SOUTHERLY FLOW WILL RETURN GULF MOISTURE TO THE
REGION DURING THE WEEK. AN UPPER LOW WILL MOVE EASTWARD INTO THE
PLAINS BY THE COMING WEEKEND...INCREASING THUNDERSTORM CHANCES
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 3:13 AM CSTFreeze WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more24 hr

Nearby

Frost Advisories in Oklahoma, 2007Frost Advisories in Arkansas, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.